RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 176, Number 5, Pages 1004–1006 (Mi dan33389)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

A relaxation theory of Jacobi's methods

G. D. Maistrovskii

Physical Engineering Institute of Low Temperatures, UkrSSR Academy of Sciences, Khar'kov

Full text: PDF file (406 kB)

Bibliographic databases:
UDC: 518:512.86
Presented: Л. В. Канторович
Received: 13.12.1966

Citation: G. D. Maistrovskii, “A relaxation theory of Jacobi's methods”, Dokl. Akad. Nauk SSSR, 176:5 (1967), 1004–1006

Citation in format AMSBIB
\Bibitem{Mai67}
\by G.~D.~Maistrovskii
\paper A relaxation theory of Jacobi's methods
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 176
\issue 5
\pages 1004--1006
\mathnet{http://mi.mathnet.ru/dan33389}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0224264}
\zmath{https://zbmath.org/?q=an:0272.65024}


Linking options:
  • http://mi.mathnet.ru/eng/dan33389
  • http://mi.mathnet.ru/eng/dan/v176/i5/p1004

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. I. Lyubich, G. D. Maistrovskii, “The general theory of relaxation processes for convex functionals”, Russian Math. Surveys, 25:1 (1970), 57–117  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:50
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020